Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 17, Issue 3

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • June 28, 2007
    A. M. Shoitov
    Page range: 209-230
  • June 28, 2007
    E. E. Gurevskii, V. A. Emelichev
    Page range: 231-236
  • June 28, 2007
    I. A. Popovyan
    Page range: 237-248
  • Requires Authentication Unlicensed
    Licensed
    On the number of independent sets in graphs with fixed independence number
    June 28, 2007
    A. B. Daynyak
    Page range: 249-252
  • Requires Authentication Unlicensed
    Licensed
    Homomorphisms and endomorphisms of linear and alinear quasigroups
    June 28, 2007
    A. Kh. Tabarov
    Page range: 253-260
  • Requires Authentication Unlicensed
    Licensed
    On finite groups close to completely factorisable groups
    June 28, 2007
    V. A. Vedernikov, G. V. Savicheva
    Page range: 261-267
  • June 28, 2007
    A. N. Alekseychuk
    Page range: 269-278
  • June 28, 2007
    V. I. Panteleev, N. A. Peryazev
    Page range: 279-285
  • Requires Authentication Unlicensed
    Licensed
    A lower bound for the 4-satisfiability threshold
    June 28, 2007
    F. Yu. Vorobyev
    Page range: 287-294
  • June 28, 2007
    Yu. S. Kharin, A. I. Petlitskii
    Page range: 295-317

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/17/3/html
Scroll to top button